Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

An inequality for Cauchy products


Author: Javad Mashreghi
Journal: Proc. Amer. Math. Soc. 145 (2017), 3013-3016
MSC (2010): Primary 47A30; Secondary 26D15, 47A63
DOI: https://doi.org/10.1090/proc/13437
Published electronically: December 8, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that $ \ell ^p$ is closed under the Cauchy product by $ \ell ^1$ sequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A30, 26D15, 47A63

Retrieve articles in all journals with MSC (2010): 47A30, 26D15, 47A63


Additional Information

Javad Mashreghi
Affiliation: Université Laval, Département de mathématiques et de statistique, Québec City, Québec, G1V 0A6, Canada
Email: javad.mashreghi@mat.ulaval.ca

DOI: https://doi.org/10.1090/proc/13437
Received by editor(s): May 3, 2016
Received by editor(s) in revised form: August 15, 2016
Published electronically: December 8, 2016
Additional Notes: This work was supported by NSERC (Canada).
Communicated by: Stephen Ramon Garcia
Article copyright: © Copyright 2016 American Mathematical Society